Go to virtual 3D site
Print Print
Presentation
Tuesday 18 May
19 May
DAY 1Conference HallWorkshop Room
DAY 2
All times shown are British Summer Time (GMT+1)
DAY 1Conference HallWorkshop Room
DAY 2
09:00 09:00
09:05 09:05
09:10 09:10
09:15 09:15
09:20 09:20
09:25 09:25
09:30 09:30
09:35 09:35
09:40 09:40
09:45 Welcome and Keynote Presentation
Conference welcome and Keynote Introduction
09:45 (5 mins)
Johan Hyllner, AstraZeneca  
Combined cell and gene therapy for Epidermolysis Bullosa
09:50 (45 mins)
Keynote Speaker: Prof Michele De Luca, Centre for Regenerative Medicine “Stefano Ferrari” University of Modena and Reggio Emillia  
09:45
09:50 09:50
09:55 09:55
10:00 10:00
10:05 10:05
10:10 10:10
10:15 10:15
10:20 10:20
10:25 10:25
10:30 10:30
10:35 10:35
10:40 10:40
10:45 10:45
10:50 10:50
10:55 10:55
11:00 11:00
11:05 Refreshment Break 11:05
11:10 11:10
11:15 11:15
11:20 11:20
11:25 Cell based therapies across disease areas - Sponsored by Iota Sciences
Session Chair Welcome
11:25 (5 mins)
Johan Hyllner, AstraZeneca  

Developing a stem cell based therapy for Parkinson’s disease
11:30 (20 mins)
Prof Malin Parmar, Lund University  

YouTube
Cartilage regeneration with cell therapy - current and future aspects
12:05 (20 mins)
Prof Anders Lindahl, Institute of Biomedicine, The Sahlgrenska Academy,  
11:25
11:30 11:30
11:35 11:35
11:40 11:40
11:45 11:45
11:50 11:50
11:55 11:55
12:00 12:00
12:05 12:05
12:10 12:10
12:15 12:15
12:20 12:20
12:25 Refreshment Break 12:25
12:30 Cell based therapies across disease areas - Sponsored by Iota Sciences
Joint Q&A Session
12:30 (20 mins)
Prof Malin Parmar, Lund University  Prof Anders Lindahl, Institute of Biomedicine, The Sahlgrenska Academy,  
12:30
12:35 12:35
12:40 12:40
12:45 12:45
12:50 12:50
12:55 12:55
13:00 13:00
13:05 13:05
13:10 Refreshment Break, Poster Session & Vendor Exhibition Workshop hosted by Miltenyi Biotec Ltd 13:10
13:15 13:15
13:20 13:20
13:25 13:25
13:30 13:30
13:35 13:35
13:40 13:40
13:45 13:45
13:50 13:50
13:55 13:55
14:00 14:00
14:05 14:05
14:10 Cell based therapies across disease areas - Sponsored by Iota Sciences
Session Chair Welcome
14:10 (5 mins)
Dr Ryan Hicks, AstraZeneca  

YouTube
Is the Cellular Secretome the Next Step of Cell Therapy?
14:15 (20 mins)
Philippé Menasché, INSERM  
14:10
14:15 14:15
14:20 14:20
14:25 14:25
14:30 14:30
14:35 14:35
14:40 14:40
14:45 14:45
14:50 14:50
14:55 14:55
15:00 15:00
15:05 Cell based therapies across disease areas - Sponsored by Iota Sciences
VEGF-A modified mRNA in Cardiovascular Disease
15:05 (20 mins)
Anna Collén, AstraZeneca  
15:05
15:10 15:10
15:15 15:15
15:20 15:20
15:25 Refreshment Break 15:25
15:30 Cell based therapies across disease areas - Sponsored by Iota Sciences
Regenerative Medicine in Diabetes: a work in progress
15:30 (20 mins)
Prof Lorenzo Piemonti , IRCCS Ospedale San Raffaele  

Joint Q&A Session
15:50 (20 mins)
Philippé Menasché, INSERM   Anna Collén, AstraZeneca  Prof Lorenzo Piemonti , IRCCS Ospedale San Raffaele  
15:30
15:35 15:35
15:40 15:40
15:45 15:45
15:50 15:50
15:55 15:55
16:00 16:00
16:05 16:05
16:10 16:10
16:15 16:15
16:20 16:20
16:25 16:25
16:30 16:30
16:35 16:35
16:40 16:40
16:45 16:45
16:50 16:50
16:55 16:55
17:00 17:00